# SDR SIMA200209425

- Difficulty date: March 27, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5387110420201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MBV - FOUND DURING INSPECTION, FRAME 45 CORRODED BETWEEN STRINGER 18L AND 20 R.  INSTALLED NEW SHEER TIE ON FRAME 45 BETWEEN STRINGER 18L AND 20R IAW ATR-42 SRM 51-25-02.  (M)
